American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. Skopenkov. On the deleted product criterion for embeddability in $\mathbb R^m$ . Proc. Amer. Math. Soc. 126 (1998) 2467-2476. MR 1423334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Gillman. The Poincar\'e conjecture is true in the product of any graph with a disk . Proc. Amer. Math. Soc. 110 (1990) 829-834. MR 1021898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. L. Bryant. General position theorems for generalized manifolds . Proc. Amer. Math. Soc. 98 (1986) 667-670. MR 861772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tsuyoshi Kobayashi. $3$-manifolds which contain nonparallel projective planes . Proc. Amer. Math. Soc. 91 (1984) 314-318. MR 740193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1